Depersonalization Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
My DP is not as strong as some accounts I've read here (sounds like something out of Star Wars: The DP is strong in this one!). In fact, I've gone through 2 years without much DP at all.

But recently, I decided to go off Clonazapem. I had been taking 2 mg a day, and I've shaved that down to 3/4 mg. But I noticed my DP symptoms coming back. Has anyone else experienced DP with reduction of klonopin, or similar drugs?
 

·
Former Moderator
Joined
·
1,273 Posts
Steve C. said:
My DP is not as strong as some accounts I've read here (sounds like something out of Star Wars: The DP is strong in this one!).
:lol:

I've never taken Klonopin but if it's a benzo then i think that it's very probable that your dp would be accentuated by withdrawl from something that strong and addictive. Your DP gets temporarily worse when quitting smoking as well.

s.
 

·
Registered
Joined
·
935 Posts
yeah I think withdrawal can make it worse. have a look around the forum, in the meds section etc to see what others say. I have not taken it myself so wouldn't know.

Now, I really wish that DP was 'The Force'. Being able to move things with my mind would be a hell of a lot better than feeling like my mind is about to explode.... :p
 

·
Registered
Joined
·
1,079 Posts
sebastian said:
I've never taken Klonopin but if it's a benzo then i think that it's very probable that your dp would be accentuated by withdrawl from something that strong and addictive. Your DP gets temporarily worse when quitting smoking as well.
?! This explains a lot... maybe I should take up smoking again. :?
 
1 - 5 of 5 Posts
Top